# SDR A6WA201301264012

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 25,232 hours, 23,982 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE FUEL CHANNEL 1/2 CAUTION MSG AND XFLOW STATUS MSG CLEARED, (THIS WAS ON MEL) FOLLOWED BY THE FUEL CHANNEL 1/2 CAUTION MSG CLEARING (AFTER 3 SECONDS) THEN THE FUEL CHANNEL 1 FAIL STATUS MSG ILLUMINATED AND SMOKE WAS SMELLED AT ROW 9.  REMOVED AND REPLACED FUEL SYSTEM COMPUTER IAW AMM 28-41-16 OP CL GOOD, A/C OK FOR SERVICE.
